# SDR ASOA200801720

- Difficulty date: December 22, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 9,832 hours, 8,085 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT 20 DEGREES ON APPROACH.  EMERGENCY DECLARED.  FLT 5589X2,5528X2
